# SDR AALA202205269645

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A300*
- Aircraft serial: 6928
- Aircraft time: 18,996 hours, 7,431 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN/CLOSE. IT APPEARS TOP STRIKER STICKING PRIOR TO LATCH USING "D" RING HANDLE HELPS TO OPERATE DOOR. CLEANED AND LUBRICATED FLIGHT DECK DOOR LATCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
